# SDR MASA200300411

- Difficulty date: October 15, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 17,213 hours, 16,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PHX-GJT  A/C LOST HYD SYS 1 IN-FLIGHT.  MECHANIC FOUND A CRACKED HYDRAULIC LINE IN THE WHEEL WELL.  LINE REPLACED AND SYSTEM FLUSHED.  A/C RETURNED TO SERVICE.
